# SDR SWAA2012102308773

- Difficulty date: September 30, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 55,820 hours, 45,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM WEB CRACKED AT BS 708, LBL 24.8.  REPAIRED WEB IAW EO AND EA.
